# SDR SCNA0032

- Difficulty date: April 15, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 72,688 hours, 26,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK, THE EMERGENCY PATH LIGHT MODULE AT THE R2 DOOR WAS FOUND INOPERATIVE.  THE EMERGENCY PATH LIGHT PIG TAIL MODULE WAS REMOVED AND REPLACED.  THE EMERGENCY PATH LIGHTING WAS OPERATIONALLY CHECKED GOOD.
